Risk factors for sodium valproate-induced renal tubular dysfunction

@article{Koga2017RiskFF,
  title={Risk factors for sodium valproate-induced renal tubular dysfunction},
  author={Satoko Koga and Takahisa Kimata and Sohsaku Yamanouchi and Shoji Tsuji and Ken Yoshimura and Atsushi Araki and Kazunari Kaneko},
  journal={Clinical and Experimental Nephrology},
  year={2017},
  volume={22},
  pages={420-425}
}
ObjectiveTo explore the risk factors for the development of sodium valproate (VPA)-induced renal tubular dysfunction for early diagnosis and treatment.Study designThe subjects were selected from patients who were diagnosed with epilepsy and administered VPA. Blood and spot urine samples were collected and measured the concentration of VPA, the level of serum phosphorus, serum uric acid, serum free carnitine, serum cystatin-c, and urine β2-microglobulin (BMG). Patients with urine BMG/creatinine… CONTINUE READING

Citations

Publications citing this paper.

Sodium valproate-induced Fanconi syndrome in two severely disabled patients receiving carnitine supplementation

  • Clinical and Experimental Nephrology
  • 2018
VIEW 5 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

References

Publications referenced by this paper.
SHOWING 1-10 OF 32 REFERENCES

Drug-induced Fanconi's syndrome.

  • American journal of kidney diseases : the official journal of the National Kidney Foundation
  • 2003
VIEW 9 EXCERPTS
HIGHLY INFLUENTIAL

Drug-induced renal Fanconi syndrome.

  • QJM : monthly journal of the Association of Physicians
  • 2014
VIEW 5 EXCERPTS
HIGHLY INFLUENTIAL

Valproate-induced Fanconi Syndrome in a 27-Year-old Woman

  • Journal of General Internal Medicine
  • 2011
VIEW 7 EXCERPTS
HIGHLY INFLUENTIAL

Abnormalities of carnitine metabolism in human diseases

M. Takayanagi
  • J Anal Bio-Sci
  • 2012
VIEW 1 EXCERPT